IPSIndian Journal of Pharmacology
Home  IPS  Feedback Subscribe Top cited articles Login 
Users Online : 2004 
Small font sizeDefault font sizeIncrease font size
Navigate Here
 »   Next article
 »   Previous article
 »   Table of Contents

Resource Links
 »   Similar in PUBMED
 »  Search Pubmed for
 »  Search in Google Scholar for
 »Related articles
 »   Citation Manager
 »   Access Statistics
 »   Reader Comments
 »   Email Alert *
 »   Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed6392    
    Printed127    
    Emailed2    
    PDF Downloaded168    
    Comments [Add]    
    Cited by others 3    

Recommend this journal

 

 CASE REPORT
Year : 2010  |  Volume : 42  |  Issue : 4  |  Page : 243-244

Unusual nail pigmentation following cyclophosphamide-containing chemotherapy regimen


1 Department of Pulmonary Medicine, Chhatrapati Shahuji Maharaj Medical University (erstwhile King George Medical University), Lucknow, Uttar Pradesh, India
2 Department of Pharmacology and Therapeutics, Chhatrapati Shahuji Maharaj Medical University (erstwhile King George Medical University), Lucknow, Uttar Pradesh, India
3 Department of Radiotherapy, Chhatrapati Shahuji Maharaj Medical University (erstwhile King George Medical University), Lucknow, Uttar Pradesh, India

Correspondence Address:
Santosh Kumar
Department of Pulmonary Medicine, Chhatrapati Shahuji Maharaj Medical University (erstwhile King George Medical University), Lucknow, Uttar Pradesh
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0253-7613.68433

Rights and Permissions

Cyclophosphamide therapy may rarely cause pigmentation of the nails which is of different patterns. We report a patient who developed pigmentation of nails after six cycles of cyclophosphamide, methotrexate, and 5-flourouracil chemotherapy, each repeated after 28 days for breast cancer. The patient developed nail pigmentation that started proximally and spread distally and involved all the nails of both hands and feet except the second and third toenails of right foot. Using Naranjo ADR Probability Scale, the case revealed a "probable" association with cyclophosphamide.






[FULL TEXT] [PDF]*


        
Print this article     Email this article

Site Map | Home | Contact Us | Feedback | Copyright and Disclaimer
Online since 20th July '04
Published by Wolters Kluwer - Medknow